# SDR SWAA011655

- Difficulty date: June 6, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 47,358 hours, 39,665 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Screw
- Part number: BACB30FL3
- Condition: Loose
- Location: Pitot Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  DURING CLIMB F/A HEARD LOUD POP and HIGH SQUEAL STARTED IN COCKPIT.  FOUND CAPT AUX PITOT TUBE SCREWS LOOSE, TIGHTEN SCREWS PER MM.
